# SDR UPS00431744

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 2024T304
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44.TAIL.RIGHT HAND OUTBOARD ELEVATOR BALANCE WEIGHT SUPPORTS CRACKED  AT STATIONS 261,285 AND 295.REPAIR SUPPORT STRUCTURE PER SRM.     NEW SUPPORTS FABRICATED AND FITTED I.A.W SRM 51-10-01 AND 51-30-02.
